# SDR RAIA00302053

- Difficulty date: February 4, 2003
- Submitted: March 9, 2003
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 9,718 hours, 10,413 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059105
- Part serial: 955C
- Condition: Inoperative
- Part time: 4,254 hours, 4,363 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5724-CLT- #1 ENGINE WILL NOT START. MAINTENANCE REMOVED AND REPLACED #1 ENGINE AIR TURBINE STARTER, OPS CK GOOD.
